RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 363–367 (Mi tvp2838)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the support of a measure in a Banach space and finite representability

I. K. Matsak, A. N. Plichko


Full text: PDF file (383 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 381–385

Bibliographic databases:

Received: 20.04.1989

Citation: I. K. Matsak, A. N. Plichko, “On the support of a measure in a Banach space and finite representability”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 363–367; Theory Probab. Appl., 36:2 (1991), 381–385

Citation in format AMSBIB
\Bibitem{MatPli91}
\by I.~K.~Matsak, A.~N.~Plichko
\paper On the support of a~measure in a~Banach space and finite representability
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 363--367
\mathnet{http://mi.mathnet.ru/tvp2838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119513}
\zmath{https://zbmath.org/?q=an:0774.60006|0747.60011}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 381--385
\crossref{https://doi.org/10.1137/1136044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2838
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yurova E.V., “O nepreryvnykh suzheniyakh izmerimykh lineinykh operatorov”, Doklady akademii nauk, 443:3 (2012), 300–300  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:117
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020